MAUDE Adverse Event Report: AEQUALIS REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number LATERALIZED 36X6MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
This patient had an initial surgery of aequalis reversed on (b)(6) 2019.After the surgery, the glenoid sphere fell out from the baseplate, and the dislocation occurred.There was a revision surgery on (b)(6) 2019.The glenoid sphere and the insert were newly replaced to the implants with the same product number.Also the spacer (dwb) was used this time, and the surgery was completed.The surgeon commented "the dislocation might occur because my tightening was too loose".

Brand Name
AEQUALIS REVERSED INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key9610280
Report Number3000931034-2019-00202
Device Sequence Number585532
Product Code KWS
UDI-Device Identifier03700386916540
UDI-Public03700386916540
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/19/2024
Device Model NumberLATERALIZED 36X6MM
Device Catalogue NumberDWB993
Device Lot NumberAC4233
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;